Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Developed breasts, feel feminine, ejaculation problems, depression since intake of cymbalta, lyrica. Remedy?

my husband has been taking cymbalta and lyrica for pain controll. he has been on cymbalta for at least 6 months and lyrica for 3. He has developed brests and he feels femminen and feels the need to embrace it. He has never been like this befor he can not ejaculate and is becoming depressed. How can i help him? He feels like he is losing is manlyness.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you haver husband has been taking Cymbalta and Lyrica for pain management and now facing problem of ejaculation and loss of libido.
All his problems are due to side effects of these drugs

Please consult your family physician to explore the possibility of changing these drugs for pain management.

He will regain his sexual potency once he stops taking these drugs.
Answered: Tue, 30 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor